# SDR DXTA200702015

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 10,959 hours, 8,787 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR UNLOCKED LIGHT REMAINED ILLUMINATED.  THE LANDING GEAR HANDLE WAS CYCLED TWICE WITH NORMAL INDICATIONS.  INSPECTED GEAR & C/W GEAR SWINGS,  ALL OPERATIONS & INDICATIONS WERE NORMAL NO DEFECTS NOTED AT THIS TIME. ALL WORK ACCOMPLISHED IAW CE560 MM CHAPTER 32-30-00 & 32-30-00 FOR TROUBLESHOOTING.
